MAUDE Adverse Event Report: ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 3.0MM KNOTLESS SUTURETAK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 3.0MM KNOTLESS SUTURETAK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/28/2024, it was reported by a sales representative via email that (2) ar-8934bck knotless suturetak sutures pulled out of the anchors and frayed.The surgeon could no longer shuttle or tension the anchor.The surgeon drilled out the anchors and used to new ones to complete the case.This was discovered during a deltoid repair procedure on (b)(6) 2024.Additional information provided 3/5/24: the 3.0mm suturetak disposable kit was used to prepare the bone socket.The patient had good bone quality.The case was slightly delayed but by no more than 5 minutes.Additional anesthesia was not administered.The patient did not suffer any negative effects.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
3.0MM KNOTLESS SUTURETAK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18934644
Report Number1220246-2024-01549
Device Sequence Number14587842
Product Code MAI
UDI-Device Identifier00888867380981
UDI-Public00888867380981
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number3.0MM KNOTLESS SUTURETAK
Device Catalogue NumberAR-8934BCK
Device Lot Number14946099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown